# SDR 0101036641

- Difficulty date: March 26, 2001
- Submitted: March 27, 2001
- Operation: Air carrier
- Aircraft: N641NW
- Make and model: Boeing 747 212B
- Aircraft serial: 21941
- Aircraft time: 73,591 hours, 16,055 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PCK FOUND CRACK ON CARGO FLOOR WEB AT BS 1960 LBL 18.  REPAIRED PER EA 66-181884.
